# SDR AALA201708159023

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 69,881 hours, 8,486 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR AT 3L LAVATORY DOES NOT WORK. PAX WAS FOUND SMOKING IN LAV.  MAINTENANCE ACCOMP OPERATIONAL TEST OF LAV SMOKE DETECTORS PER M/M 26-13-00, NO FAULTS NOTED, CKS OK.
